# SDR AALA202307118182

- Difficulty date: June 19, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT, RIGHT HAND TRANSITION PANEL BETWEEN BS 727 AND BS 787 AT S26R. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R PROCEDURE 6 REPAIR 6.
